# SDR UIEA2021030500476

- Difficulty date: March 5, 2021
- Submitted: March 5, 2021
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 92,560 hours, 19,716 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Warning Message
- Condition: False Activation
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU "ALTN CONT" AND ENG START/ECS DISCRETES CB'S POPPED IN FLT. NO EICAS OR STATUS MSG. RESET C/B'S, PERFORMED APU BITE CK IAW FIM 49-11 F/T 958. NO FAULTS FOUND. PERFORMED 2 APU GROUND STARTS AND APU STARTS NORMAL. ACCOMPLISHED 2 ENG GROUND DRY MOTORS, IAW B767 AMM 71-00-00. APU AIR AND START VALVES OPS CK GOOD. NO DEFECTS NOTED.
